# SDR GTIA2023052237202

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N950NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10769
- Aircraft time: 5,233 hours, 2,170 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"FUME EVENT ODOR DISSIPATED AFTER TURNING OFF PACK 2 ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED PACK # 2 BURN OUT IAW AMM 21-00-00 NO DEFECTS NOTED AT THIS TIME THIS CLEARS DMI # 3027356-1 PLACARD REMOVED MOC NOTIIFED MX PROCEDURES C/W "
